# SDR USAA920080416

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 40,909 hours, 17,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6957
- Condition: Discharged
- Location: Cabin
- Part time: 31,428 hours, 12,668 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 274 - PHX-IAH - EEL - EMERGENCY LIGHT TEST FAILS - EMERGENCY POWER SUPPLY UNIT ARMED/ON LEFT AFT.  MAINTENANCE REMOVED AND REPLACED THE LT AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
